# SDR DALA1247890996

- Difficulty date: September 2, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 54,813 hours, 39,792 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PSV CHECK, SRM 53-24-0D, PERMANENT REPAIR AFT BAG BIN AFT OF DOOR HAS HOLE IN FLOOR PANEL.  C/W SRM 53-24-0D, PERMANENT REPAIR AFT BAG BIN AFT OF DOOR HAS HOLE IN FLOOR PANEL.  COMPLETED ON N/R 14.  REMOVED PATCH, CLEANED AREA AND FABRICATED NEW DOUBLER OUT OF 2024 T3 .063 ORIGINAL MATERIAL2024 T3 .050 PER SRM 53-01, FIG 4 SHEET.
